# SDR UPS08M52451

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 39,283 hours, 7,983 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING OUTBOARD L/E FIXED PANEL, SLAT ANTI-ICE DUCT ACCESS CUTOUT AREA FOUND UPPER CORNER CRACKED.  CUT OUT TWO EACH AREAS, FABRICATED 2 EA DOUBLERS AND FILLERS, AND INSTALLED IAW MD11 SRM 57-10-00, 51-35-01, 51-21-01, AND 51-21-02.
